# SDR 2001FA0000472

- Difficulty date: September 12, 2001
- Submitted: November 5, 2001
- Operation: General aviation
- Engine: Lyc HIO360D1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13212M03
- Condition: Failed
- Location: Engine
- Part time: 331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO METAL CONTAMINATION.  FOUND NR 3 CONNECTING ROD BEARING FAILED.  THE ENGINE DID NOT EXHIBIT SIGNS OF OIL STARVATION.  CAUSE FOR THIS FAILURE COULD BE DELAMINATION OF THE ROD BEARING.
